# SDR DXTA20082892

- Difficulty date: February 21, 2008
- Submitted: March 3, 2008
- Operation: Air carrier
- Aircraft: N811QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258614
- Aircraft time: 3,437 hours, 2,384 cycles
- Engine: Garrtt TFE731*
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 9006EN42
- Condition: Inoperative
- Location: Mlg
- Part time: 3,437 hours, 2,384 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, GOT RED NOSE GEAR RT GEAR AND LT GEAR INDICATIONS ALSO GREEN LT GEAR INDICATION. REPLACED LT GEAR DOWN LOCK SWITCH IAW MM 32-60-00.  OPS CHECKS GOOD.
